# SDR DXTA2024110501047

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000022
- Aircraft time: 4,452 hours, 2,662 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 991471015
- Part serial: 0366
- Condition: Defective
- Location: Zone 500
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEAVING ICING CONDITIONS, SELECTED ANT-ICE OFF, WHICH LEAD TO AN AMBER CAS, L WING ANTI -ICE OVERHEAT, FOLLOWED SHORTLY AFTER BY A RED CAS L WING HOT. FOLLOWED QRH, REDUCED LEFT ENGINE TO IDLE, LIGHT EXTINGUISHED AFTER ABIUT 30 SCONDS. AT THIS POINT WE WERE NO LONGER IN ICING CONDITIONS, AND NO FURTHER INDICATIONS OF THE FAULT WERE SEEN UNTIL AFTER LANDING WHEN WE GOT AN AMBER  AUTO TEST FAIL/BLEED LEAK FAIL. CORRECTIVE ACTION; REPLACED LH WING A/I PRSOV AND PERFORMED SATISFACTORY OPS CHECK AT THIS TIME. REF, CE-700 AMM 30-10-05.
